MAUDE Adverse Event Report: BECTON DICKINSON 32" GRAV SET W/0.2 MICRON FILTER TEXIUM; SET, ADMINISTRATION, INTRAVASCULAR

BECTON DICKINSON 32" GRAV SET W/0.2 MICRON FILTER TEXIUM; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 4030B-07T
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2024
Type of Reportable Event Malfunction
Event or Problem Description
Material # 4030b-07t batch # unknown.It was reported by customer that there was leakage from the texium male luer.Verbatim: there was leakage from the texium male luer.Bd texium items: ref 4030b-07t, 24601-b007t, 10013364t, 24301-0007t, my8030, my8020, my8060.Because the lot and expiration information is on the packaging material this information could not be easily tracked as those materials were discarded before the product was used and the leak issue detected.For pharmacy dates were not recorded.The issue first arose in july-august with some one-off occurrences that gradually escalated to almost daily occurrences by october when the issue was reported to bd.
 
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.The actual date of event is unknown.The date received by manufacturer was entered into the date of event field.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
The customer reportedly returned samples with one of our sales reps, but unfortunately there was issues in the return process and the samples were not able to be returned to the lab for investigation.The customer complaint of texium leakage could not be verified due to the product not being returned for failure investigation.Although we could not confirm the reported failure, a trend has been identified and actions have been initiated to investigate the texium leakage issue.Corrective actions taken during this investigation will be implemented in our production process to further increase the robustness and reliability of the device and prevent future occurrences of this type.A device history record review could not be performed because the lot number is unknown.

Brand Name
32" GRAV SET W/0.2 MICRON FILTER TEXIUM
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20853485
Report Number9616066-2024-01866
Device Sequence Number3838722
Product Code FPA
UDI-Device Identifier10885403240867
UDI-Public(01)10885403240867
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number4030B-07T
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2024
Supplement Date Received by Manufacturer03/31/2025
Initial Report FDA Received Date12/05/2024
Supplement Report FDA Received Date04/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown